# SDR DALA2019102106027

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Bs 1105-1109.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1323942) DURING INSPECTION FOUND WEAR ON LH ANGLE ON STATION 1105 TO 1109.5 WAS FOUND OUT OF LIMITS PER B 737-800 SRM 53-80-71. WEAR ON LH ANGLE ON STA 1105 TO 1109.5 WAS REPAIRED PER B737-800 SRM 53-80-71 REPAIR 6.
